# SDR AALA202203245787

- Difficulty date: March 15, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737
- Aircraft serial: 31091
- Aircraft time: 36,222 hours, 14,824 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND STABILIZER LOWER SKIN CRACKED AT STABILIZER STATION 166.30 AND RBL 151.0 REPAIRED SKIN PER SRM 55-10-01-2R
